# SDR AALA201909249006

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 19,093 hours, 7,113 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower Motor
- Part number: 6068022
- Part serial: 9126
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OF FLUID/WATER WITH STRONG ODOR LEAKING FROM UNDER BOTH LAV DOORS. MAINTENANCE FOUND LAV BLOWER MOTOR C/B POPPED. REPLACED VACUUM BLOWER MOTOR IAW AMM 38-32-05. AND LAV TANK FLITERS IAW AMM 38-32-02. INSPECTED AFT LAVS, NO LEAKS NOTED.
